T Nation

Normal to Feel Like Crap w/ Peptides?


#1

Very quickly after taking a IM dose of GHRP2 and GRF 1-29, I feel hypoglycemic, dizzy, like it would feel like after a REALLY draining orgasm, without the fun part :frowning:

Is that normal? Will it go away? It's done it every time. I don't plan to keep doing that if I continue to get these effects...


#2

It'll probably lessen, but then, it's unclear from your post just how long you've been using it. If it's still like this after a week or so, then the reality is that perhaps you'd be better suited with ipamorelin or even GHRP-6. People respond differently to peptides, though most find GHRP-2 relatively mild wrt hunger issues. Every now and then it has a strong effect on me, but not as severe as with GHRP-6.

Also, why go IM instead of subQ? These peptides already provide a very transient bump (ie. pulsatile in nature) in GH & IGF as opposed to with rGH use, so I don't see the benefit of hitting the muscles multiple times a day.


#3

I've only been using them for 2 days, 5 shots in total... but the effects are humungous. Feeling weak legged, dizzy, just weird and weak overall, I don't see how I'd justify keeping on... Slight pain in my left elbow and knee seem gone. It's like the bad and the good are overwhelming, and I'm using the "normal" 100mcg dose.

I used IM as #1 that's what I know #2 I've read here on the forum that the effect is quicker so better for creating the pulse effect. I did do my first ever subQ shot 25 minutes ago, and this time it took 10 minutes for the nasty feelings to come. They are with me as I write this. It's not like I feel I'm going to die, but in the end, I know I do this to feel better, not to feel like crap.


#4

oddly enough, although ive literally taken truckloads of chemicals over the years, these peptides hit me very hard as well. Exact same scenario as you described. To me this is not a bad thing per se.

I found that using half the amount 50/50 works very well without the side effects of feeling like im nearly dead and exhausted constantly. I only use domesticly produced clinical grade peptides, so the quality and purity is of no concern. perhaps even start at 25/25


#5

I can fix this actually:

Enter my peptide of choice GHRP-6

Very similar to your GHRP-2, but slightly weaker GH release, less cortisol release, and a MASSIVE APPETITE stimulant, now GHRP-2 lacks the appetite stim by most anecdotal evidence, but I suspect the mechanism that causes that side is to blame.

Story time:

Like Morepain mention over the years I have gotten used to some nonsense, Im an absolute glutton for pain, I do hill sprint training in 100+ heat on high dose test, tren and dbol, I deadlift through back pumps that make me want to lay down on the ground and cry like a child, etc.

But GHRP-6 will LEVEL even the most talented among us at forcing function if you are dosed and not fed within say 20 minutes. You just get desperate for food.

That cortisol spike coupled with the stomach emptying just rapes you, you get hungry, your blood sugar feels low as hell, head spins, I have felt all of those in full force.

Wait 10-15 minutes, then eat something to bring that cortisol level down and give the stomach something to chew on.

I always feeding frenzy after my GHRP-6, I cut it with B12, and just go nuts on whatever I have for about 20 minutes until I fill up and everything is hunky dorry.


#6

Thanks for the reply guys. It's nice to see I'm not the only one. I have lowered the dose and it helped. Using subQ instead of IM seems to help as well as the spike is less instantaneous. Still sucks though.

But bottom line, I've got to ask you this: did you get benefits that justify the side effects? I too love to push the limits, go "deeper into suffering" to get an edge, performance, ego boost, or "just a feeling". But that is in TRAINING/PERFORMING, not in drug use. PED are tools to an end, not the end itself.

So did the benefits you gain from peptides warrant the nasty sides to you?

Thanks